# SDR QXEA2012053100407

- Difficulty date: May 31, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,211 hours, 27,154 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8209392
- Part serial: 409QXS
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 26,211 hours, 27,154 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL CABIN IN FLIGHT. CABIN VENTS DID NOT PROVIDE COOL AIR THRU GASPERS.  CABIN & COCKPIT HAD A DIRTY SOCK ODOR THROUGHT FLIGHT.  FOUND FAULT 3B01 DIST DAMPER IN CDS.  HARD FAULTED WOULD NOT CLEAR.  FOUND DIST DAMPER VALVE STUCK IN HEATING POSITION.  FOUND LOW AIRFLOW AT GASPERS AND HIGH AIRFLOW AT DADO PANEL VENTS REGARDLESS OF WHETHER ECS WAS HEATING OR COOLING.  REMOVED AND REPLACED DIST DAMPER IAW AMM 21-22-06-000-801/400-801.  OPS CHECK GOOD, AIRFLOW AT GASOERS IS NOW NORMAL.  DIST DAMPER NOW CHANGES POSITION WHEN SWITCHING BETWEEN HEATING/COOLING MODES.  CDS FAULT NOW CLEARS AND DID NOT RETURN AFTER OPS CHECK. C/W OPS CHECK OF ECS TEMP CONTROL IAW AMM 21-61-00-710-803. CHECKS GOOD.  IRFLOWS NORMAL. HEATS AND COOLS NORMALLY. NO "DIRTY SOCK" SMELL NOTED. C/W GVI OF HEAT EXCHANGER WITH NO DEFECTS NOTED IAW MTX CONTROL REQUEST. ACFT OK FOR CONTINUED SERVICE.
